# SDR GTIA2024091738374

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 14,287 hours, 5,941 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Condition: Overheated
- Location: Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT FL350 APPROX 45 MINS INTO FLIGHTS A CHEMICAL / BURINING SMELL ISOLATING PACK DID NOT ELEMINATE ODOR EMER RETURN-PERFORMED TROUBLESHOOTING FOR CABIN ODOR IAW TSM 5-50-00-810-831-A FOUND WATER COMPRESSOR-AIR OVERHEATED. PERFORMED DECOUNTAMINATION IAW AMM 21-00-00. A/C OK FOR SVC.
